Solution of Nonconvex Nonsmooth Stochastic Optimization Problems

Ermoliev, Y. & Norkin, V. I. (2003). Solution of Nonconvex Nonsmooth Stochastic Optimization Problems. Cybernetics and Systems Analysis 39 (5) 701-715. 10.1023/B:CASA.0000012091.84864.65.

Full text not available from this repository.


Different classes of nonconvex nonsmooth stochastic optimization problems are analyzed, their generalized differentiability properties and necessary optimality conditions are studied, and a technique for calculating stochastic gradients is developed. For each class of the problems, corresponding solution methods are proposed, in particular, generalizations of the stochastic quasigradient method.

Item Type: Article
Uncontrolled Keywords: Nonconvex optimization problems; Nonsmooth functions; Stochastic programming; Stochastic quasigradient; Uncertainty
Depositing User: Luke Kirwan
Date Deposited: 29 Jul 2016 10:10
Last Modified: 02 Feb 2022 14:10

Actions (login required)

View Item View Item